# SDR AALA201705189017

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 56,693 hours, 27,834 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8981501
- Part serial: 01001E1
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE.  AGENT 2 LOW LIGHT ILLUMINATED. NO INDICATION OF ABNORMAL ENGINE OPERATION NOTED.  NO OTHER ASSOCIATED LIGHTS.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING FOUND ALL THE SQUIBS UNFIRED.  BUT THE BOTTLE WAS EMPTY.   REPLACED FIRE EXT BOTTLE IAW MM 26-20-01. OPS CHECKED FIRE BOTTLE SQUIBS IAW MM 26-20-03. CHECKED TAIL COMP FOR PNEUMATIC LEAKS. NONE FOUND.  ALL CHECKS NORMAL. THE AIRCRAFT WAS GROUNDED.
